# SDR SWAA050068

- Difficulty date: January 11, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 22,792 hours, 13,608 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 22,790 hours, 13,607 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Distorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND SEVERAL 1ST STAGE LPT BLADES DISTORTED.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
